# SDR SWIA2020072951517

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS1015.00 FROM STRINGER 26L TO 26R HAS CORROSION.  THE FRAME WAS FOUND OUT OF LIMITS,  NO DAMAGE ALLOWED TO ATTACHING FLANGE IAW SRM (ORIGINAL: .050) - (REMAINING: .047) - (LOSS: .003).  REMOVED AND REPLACED THE FRAME IAW SRM AND DRAWING.
